Alert archive / Virginia / Wind Advisories in 2009

Wind Advisory 15, NWS Blacksburg, VA

October 8, 20095 counties in Virginia; Mercer County, West Virginia

NWS Blacksburg, VA issued this wind advisory at Oct 8, 2009, 4:03 PM EDT for 5 counties in Virginia; Mercer County, West Virginia. It took effect at Oct 9, 2009, 6:00 AM EDT. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Oct 8, 2009, 4:03 PM EDT (20:03 UTC)
In effect from
Oct 9, 2009, 6:00 AM EDT
Expired
Oct 9, 2009, 6:51 PM EDT
In force
13 hr
Issued by
NWS Blacksburg, VA

Counties Bland County, VA, Grayson County, VA, Smyth County, VA, Tazewell County, VA, Wythe County, VA, Mercer County, WV

The radar

The Roanoke radar (KFCX), 89 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 8.1 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2009-10-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2009-10-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -27 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1597 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
-27 m²/s²
0-3 km storm-relative helicity
17 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KRNK 082003
NPWRNK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BLACKSBURG VA
403 PM EDT THU OCT 8 2009

...BECOMING WINDY FRIDAY MORNING...

.STRONG SOUTHWESTERLY WINDS WILL INCREASE AHEAD OF A COLD FRONT
MOVING THROUGH THE TENNESSEE AND OHIO VALLEYS ON FRIDAY.

VAZ007-009-010-012-015-WVZ042-090415-
/O.NEW.KRNK.WI.Y.0015.091009T1000Z-091010T0600Z/
TAZEWELL-SMYTH-BLAND-WYTHE-GRAYSON-MERCER-
INCLUDING THE CITIES OF...TAZEWELL...MARION...BLAND...
WYTHEVILLE...INDEPENDENCE...WHITETOP...TROUTDALE...VOLNEY...
BLUEFIELD...FLAT TOP
403 PM EDT THU OCT 8 2009

...WIND ADVISORY IN EFFECT FROM 6 AM FRIDAY TO 2 AM EDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 AM FRIDAY TO 2 AM EDT
SATURDAY. 

WINDS MAY GUST TO 50 MPH...ESPECIALLY FRIDAY MORNING AHEAD OF A
STRONG COLD FRONT...AND THEN AGAIN FRIDAY NIGHT AS THE COLD FRONT
CROSSES SOUTHEASTERN WEST VIRGINIA AND SOUTHWESTERN VIRGINIA. THE
STRONGEST WIND GUSTS WILL OCCUR ALONG THE HIGHER ELEVATIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
4 follow-up statements
000 
WWUS71 KRNK 090217
NPWRNK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BLACKSBURG VA
1017 PM EDT THU OCT 8 2009

...BECOMING WINDY FRIDAY MORNING...

.STRONG SOUTHWESTERLY WINDS WILL INCREASE AHEAD OF A COLD FRONT
MOVING THROUGH THE TENNESSEE AND OHIO VALLEYS ON FRIDAY.

VAZ007-009-010-012-015-WVZ042-091200-
/O.CON.KRNK.WI.Y.0015.091009T1000Z-091010T0600Z/
TAZEWELL-SMYTH-BLAND-WYTHE-GRAYSON-MERCER-
INCLUDING THE CITIES OF...TAZEWELL...MARION...BLAND...
WYTHEVILLE...INDEPENDENCE...WHITETOP...TROUTDALE...VOLNEY...
BLUEFIELD...FLAT TOP
1017 PM EDT THU OCT 8 2009

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM FRIDAY TO 2 AM EDT
SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 6 AM FRIDAY TO 2 AM EDT
SATURDAY. 

WINDS MAY GUST TO 50 MPH...ESPECIALLY FRIDAY MORNING AHEAD OF A
STRONG COLD FRONT...AND THEN AGAIN FRIDAY NIGHT AS THE COLD FRONT
CROSSES SOUTHEASTERN WEST VIRGINIA AND SOUTHWESTERN VIRGINIA. THE
STRONGEST WIND GUSTS WILL OCCUR ALONG THE HIGHER ELEVATIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
000 
WWUS71 KRNK 090825
NPWRNK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BLACKSBURG VA
425 AM EDT FRI OCT 9 2009

...STRONG WINDS EXPECTED TODAY...

.STRONG SOUTHWESTERLY WINDS WILL INCREASE AHEAD OF A COLD FRONT
MOVING THROUGH THE TENNESSEE AND OHIO VALLEYS...TO BE FOLLOWED BY
STRONG WEST TO NORTHWESTERLY WINDS BEHIND THE FRONT.

VAZ007-009-010-012-015-WVZ042-092100-
/O.CON.KRNK.WI.Y.0015.091009T1000Z-091010T0600Z/
TAZEWELL-SMYTH-BLAND-WYTHE-GRAYSON-MERCER-
INCLUDING THE CITIES OF...TAZEWELL...MARION...BLAND...
WYTHEVILLE...INDEPENDENCE...WHITETOP...TROUTDALE...VOLNEY...
BLUEFIELD...FLAT TOP
425 AM EDT FRI OCT 9 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT SATURDAY. 

SOUTHWESTERLY WINDS WILL INCREASE TO 15 TO 25 MPH WITH SOME GUSTS
AS HIGH AS 50 MPH...ESPECIALLY ALONG AND NEAR RIDGE TOPS AND
WHERE WINDS ARE FUNNELED BETWEEN MOUNTAIN PASSES. ALTHOUGH THE
WINDS MAY TEMPORARILY ABATE EARLY THIS EVENING...WINDS ARE
EXPECTED TO VEER INTO THE WEST OR NORTHWEST AND BECOME STRONG
AGAIN BY LATE EVENING AS A COLD FRONT SWEEPS EAST THROUGH THE
AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT STRONG WINDS ARE EXPECTED THAT MAY MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. EXERCISE CAUTION
WHILE TRAVELING. SECURE LOOSE OBJECTS THAT MIGHT BE MOVED OR
DAMAGED BY THE STRONG WINDS.

&&

$$

WERT
000 
WWUS71 KRNK 091933
NPWRNK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BLACKSBURG VA
333 PM EDT FRI OCT 9 2009

...STRONG WINDS EXPECTED THIS EVENING...

.STRONG SOUTHWESTERLY WINDS WILL INCREASE AHEAD OF A COLD FRONT
MOVING THROUGH THE TENNESSEE AND OHIO VALLEYS...TO BE FOLLOWED BY
STRONG WEST TO NORTHWESTERLY WINDS BEHIND THE FRONT.

VAZ007-009-010-012-015-WVZ042-100400-
/O.CON.KRNK.WI.Y.0015.000000T0000Z-091010T0600Z/
TAZEWELL-SMYTH-BLAND-WYTHE-GRAYSON-MERCER-
INCLUDING THE CITIES OF...TAZEWELL...MARION...BLAND...
WYTHEVILLE...INDEPENDENCE...WHITETOP...TROUTDALE...VOLNEY...
BLUEFIELD...FLAT TOP
333 PM EDT FRI OCT 9 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT SATURDAY. 

SOUTHWESTERLY WINDS WILL INCREASE TO 15 TO 25 MPH WITH SOME GUSTS
AS HIGH AS 50 MPH...ESPECIALLY ALONG AND NEAR RIDGE TOPS AND
WHERE WINDS ARE FUNNELED BETWEEN MOUNTAIN PASSES. ALTHOUGH THE
WINDS MAY TEMPORARILY ABATE EARLY THIS EVENING...WINDS ARE
EXPECTED TO VEER INTO THE WEST OR NORTHWEST AND BECOME STRONG
AGAIN BY LATE EVENING AS A COLD FRONT SWEEPS EAST THROUGH THE
AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT STRONG WINDS ARE EXPECTED THAT MAY
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
EXERCISE CAUTION WHILE TRAVELING. SECURE LOOSE OBJECTS THAT MIGHT
BE MOVED OR DAMAGED BY THE STRONG WINDS.

&&

$$
000 
WWUS71 KRNK 092251
NPWRNK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BLACKSBURG VA
651 PM EDT FRI OCT 9 2009

...GUSTY WINDS GRADUALLY DIMINISHING TONIGHT EXCEPT NEAR
THUNDERSTORMS...

.SOUTHWEST WINDS AHEAD OF A COLD FRONT WILL REMAIN STRONG
TONIGHT...BUT WILL BE GRADUALLY DIMINISHING. 

VAZ007-009-010-012-015-WVZ042-100000-
/O.CAN.KRNK.WI.Y.0015.000000T0000Z-091010T0600Z/
TAZEWELL-SMYTH-BLAND-WYTHE-GRAYSON-MERCER-
INCLUDING THE CITIES OF...TAZEWELL...MARION...BLAND...
WYTHEVILLE...INDEPENDENCE...WHITETOP...TROUTDALE...VOLNEY...
BLUEFIELD...FLAT TOP
651 PM EDT FRI OCT 9 2009

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS CANCELLED THE WIND
ADVISORY. 

SOUTHWEST WINDS OF 15 TO 25 MPH WILL OCCASIONALLY GUST UP TO 40
MPH ON THE HIGHER RIDGES THIS EVENING. THESE WINDS WILL GRADUALLY
DIMINISH OVERNIGHT. AS SHOWERS AHEAD OF A COLD FRONT MOVE INTO THE
AREA FROM THE WEST...AND POSSIBLY A FEW THUNDERSTORMS...THEY MAY
BRING STRONGER WIND GUSTS TO THE GROUND.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this wind advisory went out at Oct 8, 3:45 PM EDT, 18 minutes earlier.

Area forecast discussion, Oct 8, 3:45 PM EDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BLACKSBURG VA
345 PM EDT THU OCT 8 2009

.SYNOPSIS...
SURFACE HIGH PRESSURE WILL MOVE EAST AND OFF THE MID ATLANTIC
COAST TONIGHT. AS AN AREA OF LOW PRESSURE MOVES THROUGH THE OHIO
VALLEY A COLD FRONT CROSS THE REGION FRIDAY NIGHT INTO SATURDAY
MORNING. HIGH PRESSURE COVERS THE OHIO VALLEY AND MIDDLE ATLANTIC
BY THE END OF THE WEEKEND AND EARLY NEXT WEEK.

&&

.NEAR TERM /THROUGH FRIDAY/...
SOME SHWS HAVE BROKEN OUT IN THE WEAK LIFT AHEAD OF THE MAIN GROUP
OF SHWS ACROSS KY. ATMOSPHERE REMAINS VERY DRY...AND NOT MUCH IF
ANYTHING IS EXPECTED TO SURVIVE TO THE GROUND. THE HIGHEST
ELEVATIONS OF GREENBRIER MAY EXPERIENCE A LIGHT SHOWER/SPRINKLE.
AREA OF MID/HIGH CLDS THROUGH THE MIDWEST...ASSOCIATED WITH DEEP
AND STRONG SW FLOW WILL SPILL INTO THE CWA OVERNIGHT. ALTHOUGH
DEWPOINTS ARE IN THE LOWER 40S CURRENTLY...THESE CLDS AND INC
WILL EVENTUALLY STUNT THE QUICK DROP IN TEMPERATURES THIS
EVENING. A LLVL JET OF ABOUT 50KTS ARRIVING LATE TONIGHT WILL
DELIVER H85 TEMPS NEAR A TOASTY +18C AT H85 BY 12Z FRIDAY. MIN
TEMPS OVERNIGHT ARE WARMER THAN GUIDANCE SAVE LYH/DAN CORRIDOR
WHERE CLDS WILL BE LAST TO ARRIVE.

INITIALLY...INVERSION WILL PREVENT STRONGER WINDS FROM MIXING
DOWN...ALTHOUGH THE HIGHEST SPOTS FROM THE NEW RIVER/SHENANDOAH
VALLEY AND WEST WILL STILL GUST TO 30MPH AFTER MIDNIGHT. ONCE
MIXING BEGINS WITH INSOLATION EARLY FRIDAY...THE STRONGER WINDS
WILL BEGIN TO MIX DOWN ALONG A BLF/JFZ/MKJ LINE. WIND GUSTS COULD
APPROACH NAM BUFKIT MOMENTUM TRANSFER VALUES NEAR 40 KTS IF MID
CLDS ARE THIN ENOUGH TO LET SOME SUNSHINE THROUGH. WILL ISSUE A
WIND ADVISORY SHORTLY FOR THIS COUNTY GROUPING...ALTHOUGH IT MAY
NEED TO BE EXTENDED INTO NW NC LATER TONIGHT. WILL GO AHEAD AND
CONTINUE THE ADVISORY THROUGH THE FRONTAL PASSAGE FRIDAY NIGHT...ALTHOUGH
THERE WILL BE A LULL TOMORROW AFTERNOON. WITH H85 TEMPS AT
+16-18C...DESPITE CLDS...UPPER 70S ALONG THE HIGHLANDS AND MID 80S
THROUGH THE CITIES LOOKS GOOD.

DESPITE SOME ISOLATED SHWS/STORMS AHEAD OF THE MAIN LINE
TOMORROW...MOST OF THE PRECIP SHOULD COME LATE PM EARLY EVENING
FRIDAY. SPC HAS SLT RISK JUST TO THE SW VA BORDER...AND DESPITE
THE LACK OF CAPE/INSTABILITY...IT WILL NOT TAKE MUCH TO GET
STRONGER WIND GUSTS TO THE GROUND CONSIDERING 0-6KM SHR VALUES
NEAR 50 M/S AS FRONT ARRIVES. WILL HIGHLIGHT IN HWO.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SATURDAY NIGHT/...
NORTHERN STREAM H5 LOW OVER THE NORTHERN PLAINS AT THE OUTSET MAKES
VERY LITTLE PROGRESS TO THE SOUTHEAST AS STRONG BERMUDA HIGH WITH
596 DM HEIGHTS OFF THE SOUTHEAST COAST REMAINS STRONG. COLD FRONT
APPROACHES EARLY SATURDAY BETWEEN 06-12Z BUT UPPER SUPPORT IS
SHEARED NORTH AND WEST SO EXPECT DIMINISHING COVERAGE OF PRECIP AS
IT CROSSES THE MOUNTAINS. STILL WITH SLOW-MOVING BOUNDARY MOST
PLACES SHOULD SEE RAINFALL BUT NOT VERY IMPRESSIVE
AMOUNTS...GENERALLY LESS THAN 0.25 INCHES IN THE MOUNTAINS WITH LESS
OVER THE PIEDMONT BY EARLY SUNDAY. BOUNDARY MOVES SLOWLY SOUTH WITH
SEVERAL DISTURBANCES ALONG THE BOUNDARY BRINGING PRECIP BACK TO THE
NORTHWEST ON SUNDAY. DIFFICULT TO SAY HOW MUCH WILL FALL THIS FAR
NORTH BUT LEFT HIGHER POPS IN THE SOUTHERN HALF ON SUNDAY WITH
LOWERING POPS THRU THE DAY IN THE NW AS HIGH PRESSURE FROM THE NW
BUILDS IN. NOT ESPECIALLY COOL AIR FOR THE SEASON IN THE WAKE OF
THIS BOUNDARY WITH NEAR SEASONABLE HIGHS IN THE UPPER 50S NW TO
UPPER 60S SE.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
SURFACE FRONT BECOMES STATIONARY WELL SOUTH OF THE CWA ON MONDAY
WITH SEVERAL DISTURBANCES ALONG THE BOUNDARY BUT THE BULK OF THE QPF
LOOKS TO BE SOUTH OF THE CWA. TEMPS FAIRLY SEASONABLE ON MONDAY WITH
H85 TEMPS IN THE +6 TO +10C RANGE TRANSLATING TO UPPER 50S NW AND
UPPER 60S SE FOR HIGHS. BY TUE MIDWEST SFC HIGH BUILDS EAST WITH
COASTAL LOW WELL EAST AND NW SFC FLOW ACROSS THE CWA.

MID-WEEK LOOKS LIKE ZONAL FLOW ALOFT PREVAILS WITH NO MAJOR
PRECIPITATION PRODUCING SYSTEMS. STRONG HIGH PRESSURE OVER THE
CENTRAL CONUS BUILDS EASTWARD IN THE TUE-WED TIME FRAME WITH SOME
SEASONABLY COOL AIR FOR MID-OCTOBER. 12Z GFS BRINGS NEAR 0C AIR TO
THE NORTHERN CWA BY LATER TUESDAY INTO WED. EC MODEL BRINGS SIMILAR
TYPE COLD AIR BUT 12-18 HOURS EARLIER. STILL WITH 1030+ MB SFC HIGH
CENTERED OVER WV COULD BE A CHILLY NIGHT UNDER GOOD RADIATIONAL
CONDITIONS AND PSBL WIDESPREAD FROST EARLY WED. SFC HIGH RETREATS
LATER WED INTO THU WITH CAD KEEPING EAST A BIT COOLER FOR HIGHS WED.
TEMPS REBOUND BY THUR WITH SOUTHERLY FLOW DEVELOPING AHEAD OF
ANOTHER COLD FRONT APPROACHING LATE IN THE WEEK. MODELS DIVERGE SUBSTANTIALLY
AT THAT TIME WITH GFS SHOWING MUCH COOLER AIR BEHIND AND EC MUCH
MILDER.

&&

.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
HIGH CLDS WILL GRADUALLY FILL IN FROM THE WEST OVERNIGHT.
CONSIDERING CLD COVER AND DRY AIR IN PLACE...VFR IS EXPECTED AT
ALL TERMINALS. A 50KT LLVL JET WILL MOVE INTO SE WEST VA AND
EXTREME SW VA LATE TONIGHT...AND AS THE EVENT NEARS...A WIND SHR
GROUP MAY BE NEEDED INTO THE NEW RIVER VALLEY AS THE LLVL JET
MOVES OVERHEAD. MODEL SOUNDINGS...SPECIFICALLY THE NAM...ARE
AGGRESSIVE WITH MOMENTUM TRSFR WITH 40KT GUSTS AT BLF FRI MORNING.
THICKENING CLDS MAY BE A LIMITING FACTOR...BUT FOR NOW HAVE
INCREASED WIND GUSTS AT ALL TERMINALS...ESPECIALLY DURING THE MID
MORNING HOURS FRIDAY. SOME SHWS MAY APPROACH LWB AT THE END OF THE
TAF PERIOD...BUT LEFT OUT FOR NOW.

MVFR/IFR CIGS EXPECTED ON SATURDAY AS COLD FRONT SLOWLY MOVES
THROUGH THE REGION...AND POSSIBLY INTO SUNDAY AS N TO NE FLOW
REMAINS. EVENTUALLY...CONDS SHOULD IMPROVE INTO MONDAY AND TUESDAY.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...NONE.
NC...NONE.
WV...NONE.

&&

SYNOPSIS...KM/WERT
NEAR TERM...KM
SHORT TERM...PH
LONG TERM...KM
AVIATION...KM/WERT
Hazardous weather outlook, Oct 8, 10:42 AM EDT, 5 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BLACKSBURG VA
1042 AM EDT THU OCT 8 2009

NCZ001>006-018>020-VAZ007-009>020-022>024-032>035-043>047-058-059-
WVZ042>045-091445-
ASHE-ALLEGHANY NC-SURRY-STOKES-ROCKINGHAM-CASWELL-WATAUGA-WILKES-
YADKIN-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-GRAYSON-
CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE-
PATRICK-FRANKLIN-BEDFORD-AMHERST-HENRY-PITTSYLVANIA-CAMPBELL-
APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE-MERCER-SUMMERS-MONROE-
GREENBRIER-
1042 AM EDT THU OCT 8 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH
CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND
SOUTHEAST WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Wind Advisories in Virginia, 2009Wind Advisories in West Virginia, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.